MAUDE Adverse Event Report: ORTHALIGN, INC. ORTHALIGN PLUS UNIT; NAVIGATION UNIT

ORTHALIGN, INC. ORTHALIGN PLUS UNIT; NAVIGATION UNIT
Model Number 403001-05
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that when navigating the cup the version and abduction outputs were incorrect.The version of the cup and abduction were confirmed to be correct by the surgeon intraoperatively using c-arm.Once the product is returned, orthalign, inc.Will perform an investigation into the alleged accuracy issue.Orthalign is filing this mdr with an abundance of caution with the understanding of the potential harm that could be caused to the patient by an inaccurate device measurement.
 
Event or Problem Description
It was reported that when navigating the cup the version and abduction outputs were completely incorrect.The version of the cup and abduction were confirmed to be correct by the surgeon intraoperatively using c-arm.
 
Additional Manufacturer Narrative
A review of the device history record (dhr) was conducted.The device passed all manufacturing specifications prior to release.Orthalign, inc.Will continue to monitor this issue and take action if alert limits are exceeded.

Brand Name
ORTHALIGN PLUS UNIT
Common Device Name
NAVIGATION UNIT
Manufacturer (Section D)
ORTHALIGN, INC.
120 columbia
suite 500
aliso viejo CA 92656
MDR Report Key10786293
Report Number3007521480-2020-00013
Device Sequence Number11795997
Product Code OLO
UDI-Device Identifier00851977007901
UDI-Public00851977007901
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K171780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number403001-05
Device Catalogue Number403001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/05/2020
Supplement Date Received by Manufacturer05/04/2021
Initial Report FDA Received Date11/04/2020
Supplement Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1